Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Kazhdan-Lusztig polynomials and a combinatoric for tilting modules
HTML articles powered by AMS MathViewer

by Wolfgang Soergel
Represent. Theory 1 (1997), 83-114
Published electronically: May 5, 1997

Original article: Represent. Theory 1 (1997)


This article gives a self-contained treatment of the theory of Kazhdan-Lusztig polynomials with special emphasis on affine reflection groups. There are only a few new results but several new proofs. We close with a conjectural character formula for tilting modules, which formed the starting point of these investigations.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 05E99, 17B37
  • Retrieve articles in all journals with MSC (1991): 05E99, 17B37
Bibliographic Information
  • Wolfgang Soergel
  • Affiliation: Universität Freiburg, Mathematisches Institut, Eckerstrasse 1, D-79104 Freiburg, Germany
  • Email:
  • Received by editor(s): February 4, 1997
  • Received by editor(s) in revised form: March 17, 1997
  • Published electronically: May 5, 1997
  • © Copyright 1997 By the author
  • Journal: Represent. Theory 1 (1997), 83-114
  • MSC (1991): Primary 05E99, 17B37
  • DOI:
  • MathSciNet review: 1444322